# SDR ABXA040357

- Difficulty date: October 6, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 54,869 hours, 49,508 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 591326266
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER ATTACH ANGLE WAS CRACKED.  REPAIRED ATTACH ANGLE IAW DC-9 SRM 54-04.
